MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SP*2 FEMORAL LUG DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS INC US SP*2 FEMORAL LUG DRILL; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 96-6200
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the drill has become difficult to attach/detach from various power tools and needs replacing.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device was received for examination, therefore the reported event could not be confirmed.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).All medical device reports associated with the same/similar device(s) and device interaction (2+ devices): unable to disassemble were reviewed.It was determined device interaction (2+ devices): unable to disassemble has not caused or contributed to any deaths or serious injuries within the time period of (b)(6), 2020 ¿ (b)(6), 2023.In total, there have been zero serious injuries and zero deaths reports related to device interaction (2+ devices): unable to disassemble in the last 3.5 years.Based on the data, the likelihood of a death or serious injury occurring as a result of the failure is remote; therefore, device interaction (2+ devices): unable to disassemble associated with same/similar device(s) of this report will no longer be reported as a medical device report (mdr) unless the event results in a reportable event per 21 cfr 803.50.

Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key16396226
Report Number1818910-2023-03955
Device Sequence Number12148459
Product Code HWE
UDI-Device Identifier10603295247265
UDI-Public10603295247265
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6200
Device Catalogue Number966200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer08/21/2023
10/03/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date08/21/2023
10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown